Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Has herpetic whitlow. White heads around eyes. Had viral pharyngitis and middle ear effusion. Is virus related?

My daughter 8 yr old. has herpetic whitlow but hasnt had an episode in while. She gets these white heads around her eyes sometimes. She was dx w/viral pharyngitis and middle ear effusion on Monday, could this redness/swolleness come from this virus?. Since then her eyes are swollen (red on the skin) and more little whiteheads are raised around the bottom of her eye.. I m freaking out! Is this an episode of herpetic whitlow and should she be prescribed Acyclovir
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..regina.., the patient should be clinically examined, evaluated,..
only then it can be made out whether lesion is white heads or herpes infection..
if herpes is present then she must be treated with antivirals...

Take care..
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor